# SDR IPXA09656977

- Difficulty date: August 3, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 32,083 hours, 9,587 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586986
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MCD FLOOR PANEL FOUND SCRATCH & GOUGE AT STA 1380 TO 1480 RBL 11 TO RBL 33.  FLOOR PANEL FABRICATED PER EO B767-5320-9693-F & INSTALLED AS PER MM 53-01-01.
